# SDR ASOA20160423024

- Difficulty date: April 23, 2016
- Submitted: April 23, 2016
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 30,962 hours, 18,894 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529426001
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RT ENGINE FORWARD LOWER MOUNT YOKE FITTING WAS FOUND TO BE CRACKED.  MAINTENANCE R & R THE FITTING IAW EC5450-01201.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
